Preprints:

127. Normed modules and the categorization of Lebesgue integration (with Y. Z. Liu, S. D. Liu and P. Y. Zhou). Preprint.

126. Gorenstein modules induced by Foxby equivalence (with M. Z. Sheng). Preprint.

125. Auslander-type conditions and weakly Gorenstein algebras. Preprint.

124. Extension closure of adjoint cotorsionfree modules (with X. Tang). Preprint.

123. Gorenstein projective support τ-tilting modules over gentle algebras (with Y. Z. Liu and Y. F. Zhang). Preprint.

 

Accepted papers:

122. Homological dimensions under Foxby equivalence (with Y. N. Li). Kodai Math. J. (to appear)

121. On U-codominant dimension (with W. L. Song and X. Tang). Kyoto J. Math. (to appear)

 

Published papers:

120. Left Frobenius pairs, cotorsion pairs and weak Auslander-Buchweitz contexts in triangulated categories (with X. Ma and T. W. Zhao). Algebra Colloq., 31(2) (2024), 285!308.

119. Homological transfer between additive categories and higher differential additive categories (with X. Tang). Acta Math. Sin. (Engl. Ser.), 40(5) (2024), 1325!1344.

118. The extension dimension of subcategories and recollements of abelian categories (with X. Ma and Y. Y. Peng). Acta Math. Sin. (Engl. Ser.), 40(4) (2024), 1042!1058.

117. Homological dimensions of gentle algebras via geometric models (with Y. Z. Liu and H. P. Gao). Sci. China Math., 67(4) (2024), 733!766.

116. On Auslander-type conditions of modules. Publ. Res. Inst. Math. Sci., 59(1) (2023), 57!88.

115. On the number of τ-tilting modules over the Auslander algebra of radical square zero Nakayama algebras (with H. P. Gao and Z. Z. Xie). Colloq. Math., 170(1) (2022), 15!26.

114. The derived and extension dimensions of abelian categories (with J. L. Zheng). J. Algebra, 606 (2022), 243!265.

113. On the C-flatness and injectivity of character modules. Electron. Res. Arch., 30(8) (2022), 2899!2910.

112. Gorenstein projective objects in comma categories (with Y. Y. Peng and R. M. Zhu). Period. Math. Hungar., 84(2) (2022), 186!202.

111. Homological dimensions relative to preresolving subcategories II. Forum Math., 34(2) (2022), 507!530.

110. The finitistic dimension and chain conditions on ideals (with J. L. Zheng). Glasgow Math. J., 64(1) (2022), 37!44.

109. Duality pairs induced by Auslander and Bass classes. Georgian Math. J., 28(6) (2021), 867!882.

108. τ-tilting modules over triangular matrix artin algebras (with Y. Y. Peng and X. Ma). Internat. J. Algebra Comput., 31(4) (2021), 639!661.

107. Tilting modules over Auslander algebras of Nakayama algebras with radical cube zero (with Z. Z. Xie and H. P. Gao). Internat. J. Algebra Comput., 31(2) (2021), 303!324.

106. A bijection triangle in extriangulated categories (with T. W. Zhao and L. L. Tan). J. Algebra, 574 (2021), 117!153.

105. Homological dimensions relative to special subcategories (with W. L. Song and T. W. Zhao). Algebra Colloq., 28(1) (2021), 131!142.

104. Silting modules over triangular matrix rings (with H. P. Gao). Taiwanese J. Math., 24(6) (2020), 1417!1437.

103. Relative singularity categories II (with H. H. Li). Kodai Math. J., 43(3) (2020), 431!453.

102. Cograde conditions and cotorsion pairs (with X. Tang). Publ. Res. Inst. Math. Sci., 56(3) (2020), 445!502.

101. Almost split triangles and morphisms determined by objects in extriangulated categories (with T. W. Zhao and L. L. Tan).

       J. Algebra, 559 (2020), 346!378.

100. An upper bound for the dimension of bounded derived categories (with J. L. Zheng). J. Algebra, 556 (2020), 1211!1228.

99. One-sided Gorenstein subcategories (with W. L. Song and T. W. Zhao). Czechoslovak Math. J., 70(2) (2020), 483!504.

98. The extension dimension of abelian categories (with J. L. Zheng and X. Ma). Algebr. Represent. Theory, 23(3) (2020), 693!713.

97. Support τ-tilting modules under split-by-nilpotent extensions (with H. P. Gao). Colloq. Math., 160(2) (2020), 247!262.

96. Higher differential objects in additive categories (with X. Tang). J. Algebra, 549 (2020), 128!164.

95. Duality pairs induced by one-sided Gorenstein subcategories (with W. L. Song and T. W. Zhao). Bull. Malays. Math. Sci. Soc.,

     43(2) (2020), 1989!2007.

94. Two filtration results for modules with applications to the Auslander condition (with X. Tang). Colloq. Math., 158(2) (2019),

     157!181.

93. Minimal right determiners of irreducible morphisms in tree string algebras (with X. X. Wu). Internat. J. Algebra Comput.,

     29(6) (2019), 1063!1082.

92. Gorenstein algebras and recollements (with X. Ma and T. W. Zhao). Comm. Algebra, 47(9) (2019), 3527!3538.

91. Special precovered categories of Gorenstein categories (with T. W. Zhao). Sci. China Math., 62(8) (2019), 1553!1566.

90. Homological invariants related to semidualizing bimodules (with X. Tang). Colloq. Math., 156(1) (2019), 135!151.

89. Phantom ideals and cotorsion pairs in extriangulated categories (with T. W. Zhao). Taiwanese J. Math., 23(1) (2019), 29!61.

88. The socle of the last term in the minimal injective resolution of a Gorenstein module (with W. L. Song and X. J. Zhang).

  Osaka J. Math., 56(1) (2019), 123!132.

87. On gluing tilting modules (in Chinese) (with X. Ma). Sci. Sin. Math., 48(11) (2018), 1729!1738.

86. Relative FP-gr-injective and gr-flat modules (with T. W. Zhao and Z. H. Gao). Internat. J. Algebra Comput., 28(6) (2018), 959!977.

85. Torsion pairs in recollements of abelian categories (with X. Ma). Front. Math. China, 13(4) (2018), 875!892.

84. Coreflexive modules and semidualizing modules with finite projective dimension (with X. Tang). Taiwanese J. Math., 21(6) (2017),

     1283!1324.

83. Homological aspects of the adjoint cotranspose (with X. Tang). Colloq. Math., 150(2) (2017), 293!311.

82. Triangulated equivalences involving Gorenstein projective modules (with Y. F. Zheng). Canad. Math. Bull., 60(4) (2017), 879!890.

81. Resolving subcategories of triangulated categories and relative homological dimension (with X. Ma and T. W. Zhao).

  Acta Math. Sin. (Engl. Ser.), 33(11) (2017), 1513!1535.

80. A note on the stability of pure-injective modules (with C. H. Yang). Comm. Algebra, 45(12) (2017), 5068!5072.

79. Pure-injectivity in the category of Gorenstein projective modules (with P. Yu). J. Algebra Appl., 16(8) (2017), 1750146, 20 pp.

78. Minimal right determiners of irreducible morphisms in algebras of type An (with X. X. Wu). J. Algebra, 481 (2017), 68!90.

77. Homological aspects of the dual Auslander transpose II (with X. Tang). Kyoto J. Math., 57(1) (2017), 17!53.

76. Auslander-Reiten triangles in homotopy categories (with Y. F. Zheng). Comm. Algebra, 44(11) (2016), 4995!5003.

75. Weak injective and weak flat complexes (with Z. H. Gao). Glasgow Math. J., 58(3) (2016), 539!557.

74. G-stable support τ-tilting modules (with Y. Y. Zhang). Front. Math. China, 11(4) (2016), 1057!1077.

73. Relative left derived functors of tensor product functors (with J. F. Wang). Acta Math. Sin. (Engl. Ser.), 32(7) (2016), 753!764.

72. Applications of exact structures in abelian categories (with J. F. Wang and H. H. Li). Publ. Math. Debrecen, 88(3-4) (2016), 269!286.

71. Applications of balanced pairs (with H. H. Li and J. F. Wang). Sci. China Math., 59(5) (2016), 861!874.

70. On pure derived categories (with Y. F. Zheng). J. Algebra, 454 (2016), 252!272.

69. Homological aspects of the dual Auslander transpose (with X. Tang). Forum Math., 27(6) (2015), 3717!3743.

68. Weak injective covers and dimension of modules (with Z. H. Gao). Acta Math. Hungar., 147(1) (2015), 135!157.

67. Relative singularity categories (with H. H. Li). J. Pure Appl. Algebra, 219(9) (2015), 4090!4104.

66. Homological dimensions relative to preresolving subcategories. Kyoto J. Math., 54(4) (2014), 727!757.

65. Duality of preenvelopes and pure injective modules. Canad. Math. Bull., 57(2) (2014), 318!325.

64. Gorenstein injective and strongly cotorsion modules. Israel J. Math., 198(1) (2013), 215!228.

63. Proper resolutions and Gorenstein categories. J. Algebra, 393 (2013), 142!169.

62. Endomorphism algebras and Igusa-Todorov algebras (with J. X. Sun). Acta Math. Hungar., 140(1-2) (2013), 60!70.

61. Relative syzygies and grade of modules (with Z. F. Liu). Acta Math. Sin. (Engl. Ser.), 29(3) (2013), 489!504.

60. Trivial maximal 1-orthogonal subcategories for Auslander 1-Gorenstein algebras (with X. J. Zhang). J. Aust. Math. Soc.,

     94(1) (2013), 133!144.

59. Gorenstein projective dimension relative to a semidualizing bimodule (with Z. F. Liu and A. M. Xu). Comm. Algebra,

     41(1) (2013), 1!18.

58. Injective envelopes and (Gorenstein) flat covers (with E. E. Enochs). Algebr. Represent. Theory, 15(6) (2012), 1131!1145.

57. Homological behavior of Auslander's k-Gorenstein rings (with H. R. Qin). Algebr. Represent. Theory, 15(5) (2012), 835!853.

56. The Auslander-type conditions of triangular matrix rings (with C. H. Huang). Sci. China Math., 55(8) (2012), 1647!1654.

55. Invariant properties of representations under excellent extensions (with J. X. Sun). J. Algebra, 358 (2012), 87!101.

54. Torsionfree dimension of modules and self-injective dimension of rings (with C. H. Huang). Osaka J. Math., 49(1) (2012), 21!35.

53. n-Strongly Gorenstein projective, injective and flat modules (with G. Q. Zhao). Comm. Algebra, 39(8) (2011), 3044!3062.

52. Canonical filtrations of Gorenstein injective modules (with E. E. Enochs). Proc. Amer. Math. Soc., 139(7) (2011), 2415!2421.

51. Higher Auslander algebras admitting trivial maximal orthogonal subcategories (with X. J. Zhang). J. Algebra, 330(1) (2011), 375!387.

50. Gorenstein syzygy modules (with C. H. Huang). J. Algebra 324(12) (2010), 3408!3419.

49. The socle of the last term in a minimal injective resolution (with Y. Wang). Sci. China Math., 53(7) (2010), 1715!1721.

48. On F-almost split sequences (with X. J. Zhang). Acta Math. Sin. (Engl. Ser.), 26(6) (2010), 1149!1164.

47. Self-orthogonal modules of finite projective dimension (with X. Y. Feng). Comm. Algebra, 37(5) (2009), 1700!1708.

46. Selforthogonal modules with finite injective dimension III. Algebr. Represent. Theory, 12(2-5) (2009), 371!384.

45. The existence of maximal n-orthogonal subcategories (with X. J. Zhang). J. Algebra, 321(10) (2009), 2829!2842.

44. Auslander-type conditions. In: Ring Theory 2007, Proceedings of the Fifth China-Japan-Korea Conference, Tokyo, 2007,

  Eds. H. Marubayashi, K. Masaike, K. Oshiro and M. Sato, World Scientific Publishing Co. Pte. Ltd., 2009, pp. 54!68.

43.On a duality theorem of Wakamatsu. Bull. Aust. Math. Soc., 78(2) (2008), 343!350.

42. On the grade of modules over Noetherian rings. Comm. Algebra, 36(10) (2008), 3616!3631.

41. When are torsionless modules projective? (with R. Luo). J. Algebra, 320(5) (2008), 2156!2164.

40. Approximation presentations of modules and homological conjectures. Comm. Algebra, 36(2) (2008), 546!563.

39. Gorenstein flatness and injectivity over Gorenstein rings (with W. L. Song). Sci. China Ser. A, 51(2) (2008), 215!218.

38. Auslander-type conditions and cotorsion pairs (with O. Iyama). J. Algebra, 318(1) (2007), 93D110.

37. Generalized umbrella rings (with G. H. Tang and F. G. Wang). J. Algebra, 315(2) (2007), 555D565.

36. k-Gorenstein modules. Acta Math. Sin. (Engl. Ser.), 23(8) (2007), 1463D1474.

35. On generalized k-syzygy modules (with C. H. Huang). Sci. China Ser. A, 50(5) (2007), 675D682.

34. Generalized tilting modules with finite injective dimension. J. Algebra, 311(2) (2007), 619D634.

33. Syzygy modules for quasi k-Gorenstein rings. J. Algebra, 299(1) (2006), 21!32.

32. Extension closure of relative k-torsionfree modules. Comm. Algebra, 34(10) (2006), 3585!3592.

31. Wakamatsu tilting modules, U-dominant dimension and k-Gorenstein modules. In: Abelian Groups, Rings, Modules,

     and Homological Algebra, Eds. P. Goeters and O. M. G. Jenda (Chapman & Hall/CRC, Taylor and Francis Group), 
     Lect. Notes  Pure Appl. Math., vol. 249, 2006, pp. 183!202.

30. On the flatness and injectivity of dual modules (III). Bull. Korean Math. Soc., 43(4) (2006), 755!762.

29. On U-dominant dimension. J. Algebra, 285(2) (2005), 669!681.

28. Tilting modules of finite projective dimension and a generalization of *-modules (with J. Q. Wei, W. T. Tong and J. H. Huang).

     J. Algebra, 268(2) (2003), 404!418.

27. Homological characterizations of rings with property (P) (with G. H. Tang). Comm. Algebra, 31(12) (2003), 6149!6159.

26. Selforthogonal modules with finite injective dimension II . J. Algebra, 264(1) (2003), 262!268.

25. Extension closure of relative syzygy modules. Sci. China Ser. A, 46(5) (2003), 611!620.

24. Relative homology and the structure of relative approximations. Sci. China Ser. A, 45(7) (2002), 836!844.

23. Approximation extensions over Gorenstein algebras. Acta Math. Sinica (Chin. Ser.), 45(1) (2002), 127!138. (in Chinese)

22. Self-orthogonal modules over coherent rings (with G. H. Tang). J. Pure Appl. Algebra, 161(1-2) (2001), 167!176.

21. On flatness and injectivity of dual modules (II) (with J. Y. Tang). J. Math. Res. Exposition, 21(3) (2001), 377!383.

20. Codimension and regularity over coherent semilocal rings (with G. H. Tang and W. T. Tong). Comm. Algebra, 29(10) (2001),

     4811!4821.

19. Homological equations. Acta Math. Sinica (Chin. Ser.), 44(3) (2001), 459!468. (in Chinese)

18. ω-k-torsionfree modules and ω-left approximation dimension. Sci. China Ser. A, 44(2) (2001), 184!192.

17. Selforthogonal modules with finite injective dimension. Sci. China Ser. A, 43(11) (2000), 1174!1181.

16. On von Newmann regular rings (with M. F. Wang). J. Hubei Univ. (Nat. Sci. Ed.), 22(Supplement) (2000), 8!10. (in Chinese)

15. On a generalization of the Auslander-Bridger transpose. Comm. Algebra, 27(12) (1999), 5791!5812.

14. W^t-approximation representations over quasi k-Gorenstein algebras. Sci. China Ser. A, 42(9) (1999), 945!956.

13. Extension closure of k-torsionfree modules. Comm. Algebra, 27(3)(1999), 1457!1464.

12. Some notes on reflexive modules (with M. Sato). Reports of the Faculty Engineering at Yamanashi Univ., 49 (1998), 30!35.

11. Changes of ring theorems for G-Matlis reflexive modules. J. Math. Res. Exposition, 18(2) (1998), 277!280.

10. On flatness and injectivity of dual modules. Southeast Asian Bull. Math., 21(3) (1997), 257!262.

9. FP-selfinjective dimension over non-commutative coherent rings. Acta Math. Sinica (Chin. Ser.), 40(2) (1997), 167!174. (in Chinese)

8. On homological dimensions of simple modules over non-commutative rings (with F. C. Cheng). Comm. Algebra, 24(10) (1996),

    3259!3264.

7. Homologically finite subcategories. In: Proceedings of the Sixth Symposium on Representation Theory of Algebras at Chiba, Japan,

    December 1996, pp. 52!56.

6. Some notes on G-Matlis reflexive modules. J. Math. Res. Exposition, 16(3) (1996), 493!496.

5. Homological dimensions over coherent semilocal rings II. In: Rings and Radicals, Eds. B. J. Gardner, S. X. Liu and R. Wiegandt

 (Harlow: Addison Wesley Longman Limited), Pitman Res. Notes Math., vol. 346, 1996, pp. 207!210.

4. Π- coherent rings and FGT-injective dimension (with F. C. Cheng, J. Y. Tang and M. Y. Wang). Southeast Asian Bull. Math., 19(3) (1995),

    105!112.

3. Homological dimensions over coherent semilocal rings I. J. Capital Normal Univ. (Nat. Sci. Ed.), 15(3) (1994), 35!40. (in Chinese)

2. G-Matlis dual modules over noetherian semilocal rings. J. Guangxi Normal Univ. (Nat. Sci. Ed.), 12(2) (1994), 21!25. (in Chinese)

1. On the modules over GN-rings and their homological properties. J. Guangxi Normal Univ. (Nat. Sci. Ed.), 11(3) (1993), 10!20. (in Chinese)